# SDR SWAA097635

- Difficulty date: December 4, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 24,372 hours, 14,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIDEWALL LIGHT INOP.  REMOVED AND REPLACED LIGHT PER MM.
